My left eye gets smaller than my right eye like every month or every other month.. then it gets back to its regular size in an amount of time. Then my eye goes ' cross eye'd ' when this happens.. It's really annoying, can you help me out?
you need to see an Eye MD ophthalmologist. Try and take some pictures of what your eye looks like when its smaller and when its larger, take some pictures of when its crossed eyed. Then take 4-5 good facial photographs take 5-10 years ago so the Eye MD can see if there has been a change.
ALSO do not let the technicians put any drops into your eye till the Eye MD looks at you. If possible see a eye muscle (strabismus) special Eye MD or a neuro-ophthalmologist.Eye MD. You can find one at www.geteyesmart.org
My current Dr.to whom I refer every 3 months who has operated the cataract surgery 2 years ago, is a retina specialist. He has the my file in hand since that time and vision reduction I am referring to has started a few months ago. Its notable that I take Preservison pills My Dr. says totally its unlikely to see any change in retina at this age. Its also notable that I feel reduction has applied both far and near vision and night vision as well. Actually I think the amount of light gets into my eye has been lowered. Additionally, before undergoing surgery I could cover my left with right eye while walking as my left eye has no vision. Now my vision field is also notably rduced.
My Dr. at that time told me: if you undergo the surgery you will trade off the improved vision with higher vulnerability to retina detachment by injury so I should be careful more than before.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.